# SDR UPS99228614

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651946220
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.05-01) RT MID NOSE CHORD (NOSE WHEEL WELL STRUCTURE) AT BS 320, RBL 10.  RT MID NOSE CHORD FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  PERFORMED CHORD REPAIR PER SRM 51-30-5, SRM 51-30-02, SMR 51-30-04 AND MM 51-31-0.
